Coffee is an stimulant, I think you better stop it. Always sleep on time.At the same time take cool milk, good for the stomach or yogurt, it will clear your symptoms.Make a timetable for sleeping and eating and adhere to it.
I will recommend green tea for you+yogurt+fixed eating/ sleeping time.
You are experiencing gastritis too with that coffee.
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Hi i am 30 year old male who was hospitalized 3 months ago for atrial fib. Had the whole gambit of tests and all seemed ok. I was put on beta blockers then a heart monitor a month later for massive palpations and rapid beat. i was put on another med after to regulate heart rate. Now i still experience palpataions and i can feel when they are about to happen. also extreme fatigue and some weakness. What is the issue here? i do smoke but not massive smoker. I did gain 20 pounds since the hospital stay which i have never been able to do. Wonder what id happenin here.
Hi this morning before my final exam i had a cup of coffee my dad made and shortly after my heart rate was very fast, i was short-breathed and after my exam i had excessive urine. During my exam i found it really hard to focus and it was as though i could feel the blood running through my veins, so stimulated, too stimulated. Really was not a great feeling. And I m wondering what factors could cause these intense side effects to the caffeine. My mother had the same coffee but didn t feel affected. I am 17 and only recently started to drink hot caffeine drinks and I only drink it about twice a week max, the mornings i really need it. Thank you.
I can feel my heart pounding against my chest really loudly like its palpitating and I havnt been drinking any coffee, I ve just recently stopped actually. Ive been to the doctor and she said its normal and will go away because you ll stop thinking about it, but I cant stop thinking about it because its so loud and I KNOW it isnt my normal heartbeat, it feels different even tho the doc says its fine.. its really annoying! I just want it to go back to before.. can you please help?!
I had today 5 motions. Not loose motions. The stool is normal. But 5 times. The matter is more. Probably becasue of indigestion since I had heavy food yesterday. Bloating of stomach is there. Everywhere i.e., lower abdomin and stomach also, full of gas. Please prescribe correct drug.
Last three years I have indigestion problem. That is too much bloating just after food and frequentlyall the day,I am using coated disprin 75 mg,tab. Lisnopril 5mg, tab.esomeprazole 20mg, all of them I have taken after breakfast.but still I have too much bloat,gastric, sometime I feel short breathing,i went for all test for example,ecg,echo,ett,blood co,tbs,chestxray,etc except h.pylori that was positive I finished that 21 days medication,but still problem bloating and too much gastric is there,please give me some advice how should I overcome this problem. Best regards. Haroon
I am suffering from acidity and gas problem for past one year. I am taking Cyra-Ls for that everyday morning.I have no pain in stomach.I have done endoscopy and liver function test.But everything is normal.Doctor told me that it is functional dyspepsia. How it can be cured?
I am female age 45...in perimenopause-recently had a period after two and half months. Daily experience of feeling bloated and look like I m pregnant(I am not), bowel changes include urgent need to move bowels several times during the day yet urgency doesn t match quantity-stools are soft to loose, often feel indigestion, bloat, occasional heartburn. My diet is relatively healthy, exercise 1-3 X s wk. Can t seem to beat the bloated, gassy feelings I experience daily. Have had gastritis in the past but didn t last this long, but I m not ruling it out either. Concerned symptoms may be a gastritis, food allergy/sensitivity, or perhaps a diverticulosis. Suzane
ok.am having moderate far upper abdominal pain , in the diaphragm area , below ribs, directly in the center. no blood in stool , no nausea, no vomiting . Antacids have no positive effect. Tylenol does decrease pain. have had symptom for a week....
Having severe stomach distinction for the last 4 days, thought it was a type of stomach flu , stayed in bed for 2 days, tummy so hard it hurt. Have had no appetite and when I do it’s a very small amount and it seems to sit very high in the stomach...
I am prediabetic; take fioricet for migraines (4 to 6 a day) and synthroid . Not overweight; female. Recently had a elevated GGT (248). Sonogram of the liver was good. All other liver functions were good. My diet is not as healthy as it should be....